# SDR FDEA200911153968

- Difficulty date: November 15, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2749Y3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE CORRODED AT SPLICE LWR SURFACE AT STA 1445, LBL 3.  AFT CARGO FLOOR SUPPORT SPLICE AT STA 1445, LBL 2.9 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  CORROSION REMOVED IAW SRM 51-10-02 REV 98.  ORIGINAL THICKNESS 0.071",   MATERIAL REMOVED 0.016", MATERIAL REMAINED 0.055" FOUND EXCEED LIMIT SRM 53-00-53 FIG 101 REV 98.  THIS REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
